MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 02/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the 71 y/o male patient had an original exactech total knee replacement.The exactech knee confirmed by x-ray.The patient returned to surgeon's office complaining of pain, swelling, and instability of the left total knee.The polyethylene insert is a recalled liner showing wear on imaging.The patient was scheduled for a knee revision and possible poly exchange.The patient underwent a complete revision of their left total knee to competitor's revision tka implants.The exactech poly insert was worn, the exactech femoral component was loose and disengaged from the femur bone, and the exactech tibia component on x-ray showed loosening along the proximal medial and lateral side.All implants were removed.The patient left the or stable following the total revision of their left tka.There was no breakage of device.There was a 30-45 minutes surgical delay/prolongation with no adverse events as a result due to the surgeon anticipated doing a poly swap but due to the lysis and loose components a total revision was required, which took longer than the original anticipated plan of action.Patient was last known to be in stable condition following the event.Images and x-rays received.The devices are not available for evaluation due to the implants were sent to the lab and legal at the hospital.
 
Additional Manufacturer Narrative
Section d10: concomitant products.Logic cr femoral cem, left, sz 4 (cat# 02-010-03-0240 / serial# (b)(6)).Lgc tibial fit tray cem sz 4f / 4t (cat# 02-012-45-4040 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision was likely the result of the reported pain, which was caused by prosthesis wear or an insufficient bond between the femoral and tibial components and the bone, which led to aseptic (non-infected) loosening.The reason for the reported loosening cannot be confirmed as the devices were not returned for evaluation.Failure of the cement used to secure the femoral and tibial components to their respective bones, may have lead to loosening at the cement-implant interface; however, this cannot be confirmed.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, inclusion of the polyethylene in the packaging recall, or any combination of these possibilities.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
michael crader
MDR Report Key18904115
Report Number1038671-2024-00506
Device Sequence Number7839511
Product Code JWH
UDI-Device Identifier10885862174536
UDI-Public10885862174536
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2020
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 4, 13MM
Device Catalogue Number02-012-49-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THREE PEG PATELLA 32MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight88 KG